# SDR DALA2022102106802

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737990ER
- Aircraft serial: 63535
- Aircraft time: 10,026 hours, 4,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 9674638) DURING DESENT APROX 10.000 FEET WE BEGAN TO SMELL SMELLY SOCK ODOR THAT BECAME WORSE TO VERY PUNGENT AT 3000 FEET. /S SMOKE OR FUMES IN CABIN IAW B737 FIM 21-00-00-810-806. NO OTHER ISSUE WAS FOUND OTHER THEN VERY DIRTY RECIRC FILTERS. R/R BOTH RECIRC FILTERS IAW B737 AMM 21-25. RAN ENGINES IN IDLE FOR 5 MINUTES WITH PACKS IN FULL HOT (125 C ). WALKED IN CABIN AND COCKPIT. NO SMELL OR ODOR NOTED. (R.PEREIRA 916552). PERFORMED HIGH PWR RUN BOTH ENG WITH PACKS ON FULKL HIGH. NO SMELL OR ODOR NOTED AT THIS TIME.
